# SDR DALA2021032201669

- Difficulty date: November 24, 2020
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 61,621 hours, 7,636 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Damaged
- Location: R4 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 4R MOVING DOOR HINGE COVER DAMAGED. CORRECTIVE ACITON: REPLACED ARM SUPPORT LINING AND ROD PER A330 AMM 25-23. (5370311)
